# SDR DLL10961541

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 1528363247
- Condition: Cracked
- Location: Ws 0.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR WEB CRACKED AT WS 0.00 BEGINNING AT THE LOWER END OF WEB AND EXTENDING UP THROUGH TWO ATTACHMENTS TO THE LOWER SPAR ANGLE FOR 2.  THE REAR SPAR WEB IS M/F .150 7075-T6511 PLATE.  REPAIRED PER ERA273915-14.
